# SDR UIEA2024061200514

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 100,886 hours, 23,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS "UNARMED" LIGHT HALF BURNT OUT( RELAMPED EMERGENCY LIGHTS "UNARMED" LIGHT IAW AMM 33-11-00. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED )
